# SDR 2008UALA00182

- Difficulty date: January 10, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Leaking
- Location: L5 Door Slide
- Component: Slide
- Component part number: 7A146913
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 5 LEFT SLIDE/RAFT PRESSURE LOW.  FILL VALVE LEAKING AROUND O-RING.  REPLACED O-RING.
